Abstract

In this paper, sharp L2 estimates are proved for general local one-dimensional oscillatory integral operators with smooth phase. The proof involves a coarse resolution of singularities in conjunction with a stopping time argument and extensions of the analytic methods of D. H. Phong and E. M. Stein.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 659-695
Launched on MUSE
2005-06-08
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.